UPM Institutional Repository

On some applications of a new integral transform.


Eltayeb, Hassan and Kilicman, Adem (2010) On some applications of a new integral transform. International Journal of Mathematical Analysis, 4 (4). pp. 123-132. ISSN 1314-7579


In this work a new integral transform, namely Sumudu transform was applied to solve linear ordinary differential equation with and without constant coefficients having convolution terms. In particular we apply Sumudu transform technique to solve Spring-Mass systems, Population Growth and financial problem.

Download File

PDF (Abstract)
On some applications of a new integral transform.pdf

Download (4kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
Publisher: Hikari Ltd
Keywords: Sumudu Transform; Differential equations; Convolution.
Depositing User: Najwani Amir Sariffudin
Date Deposited: 25 Jul 2013 06:13
Last Modified: 10 Sep 2015 06:40
URI: http://psasir.upm.edu.my/id/eprint/15906
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item